# SDR ASAA2016012314808

- Difficulty date: January 23, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 21,907 hours, 6,605 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Vent
- Part number: 5911232
- Condition: Malfunctioned
- Location: Nr 1 Idg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 IDG FREQUENT SERVICING.  ACFT GROUNDED.  PERFOMED ALTERNATE METHOD OF TSR STEP 1, NO LEAKS FOUND AT THIS TIME.  CONTINUED TO STEP 2, CHANGED IDG VENT VALVE AND IDG SERVICE FITTING REF AMM 24-11-00.  LEAK CHECK GOOD.
